# SDR 98FDEA00217

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 727-25
- Aircraft serial: 18285
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Part number: 30416923
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ROTATION, STICK SHAKER ENABLE AND REMAINED ON THROUGHOUT FLIGHT.  RETURNED TO BASE.  TROUBLESHOT SYSTEM FOUND STALL COMPUTER FAULTED.  REMOVED AND REPLACED STALL COMPUTER SYSTEM, OPERATIONAL CHECKS GOOD.
